# SDR SIMA2012058012

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 21,368 hours, 19,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4374 CREW FOUND FIRST OFFICER ESCAPE ROPE COMPARTMENT DOOR KEEPS FALLING OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED F/O'S ESCAPE ROPE DOOR AS REQUIRED.
